# SDR UPS02838623

- Difficulty date: May 27, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN STA STA 1334 AND BL 0 SEAT TRACK IS CRACKED.  R&R DAMAGED SECTION OF SEAT TRACK IAW UPS EO DC8-5320-5767
